# SDR CA970109018

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Grinding
- Location: Nlg Lt Wheel
- Part time: 3,357 hours
- Component: 32100011
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN) EXCESSIVE VIBRATION FELT ON TAKEOFF. TAKEOFF REJECTED. SUSPECTED NOSE GEAR TIRE. FOUND LEFT HAND NOSE WHEEL BEARING GRINDING.
